# SDR DALA1170959229

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,673 hours, 21,915 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 9229 FLIGHT CREW REPORTED VISIBLE SMOKE IN THE FORWARD CABIN AREA AND A LIGHT HAZE IN THE AFT CABIN UPON TAXI IN LAS.  SMOKE AND ODOR HAD DISSIPATED BY THE TIME AIRCRAFT ARRIVED AT THE GATE.  MAINTENANCE REMOVED AND REPLACED LEFT RADIO RACK COOLING FAN AND RIGHT AIR CONDITIONING RECIRCULATION FAN PER AMM.  PERFORMED DUCT BURNOUT, LEAK AND OPERATION CHECKS GOOD.
